Home

Quick Links

Search

 
Complex polynomials for the computation of 2D gravity anomalies Normal access

Authors: Sergio E. Oliva and Claudia L. Ravazzoli
Journal name: Geophysical Prospecting
Issue: Vol 45, No 5, September 1997 pp. 809 - 818
DOI: 10.1046/j.1365-2478.1997.540287.x
Organisations: Wiley
Language: English
Info: Article, PDF ( 743.78Kb )

Summary:
We present an efficient algorithm using a complex variables formulation for the computation of the gravity effect of 2D polygonal bodies having densities varying both laterally and with depth. The first derivatives of the gravity effect are also provided in order to enable the computation of the Jacobian matrix, which is necessary for linear inverse gravity problems. A geophysical example based on numerical assumptions about the density contrast on a well-studied basin area shows the applicability of the algorithm.


Download
Back to the article list